Volume 6, Issue 6, December 2017
Solving a Nonlinear Equation Using a New Two-Step Derivative Free Iterative Methods
Alyauma Hajjah
Pages: 238-242     Published Online: Nov. 7, 2017
DOI: 10.11648/j.acm.20170606.11
Abstract | Full-Text PDF (173KB)
View 2180                 Downloads 268
A Comparative Study on Fourth Order and Butcher’s Fifth Order Runge-Kutta Methods with Third Order Initial Value Problem (IVP)
Md. Babul Hossain, Md. Jahangir Hossain, Md. Musa Miah, Md. Shah Alam
Pages: 243-253     Published Online: Nov. 8, 2017
DOI: 10.11648/j.acm.20170606.12
Abstract | Full-Text PDF (504KB)
View 2511                 Downloads 205
Some Identities Related with the Higher-order Deformed Degenerate Bernoulli and Euler Polynomials
Lee Chae Jang
Pages: 254-258     Published Online: Dec. 15, 2017
DOI: 10.11648/j.acm.20170606.13
Abstract | Full-Text PDF (170KB)
View 1784                 Downloads 117
Schultz and Modified Schultz Polynomials of Cog-Complete Bipartite Graphs
Ahmed Mohammed Ali, Haitham Nashwan Mohammed
Pages: 259-264     Published Online: Dec. 18, 2017
DOI: 10.11648/j.acm.20170606.14
Abstract | Full-Text PDF (221KB)
View 1872                 Downloads 124
MHD Boundary Layer Flow of Nanofluid over a Continuously Moving Stretching Surface
Haroon Rasheed, Abdul Rehman, Naveed Sheikh, Saleem Iqbal
Pages: 265-270     Published Online: Dec. 25, 2017
DOI: 10.11648/j.acm.20170606.15
Abstract | Full-Text PDF (357KB)
View 1970                 Downloads 150
Browse journals by subject